Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Algèbre. Convoluteurs de groups discrets

Leinert, Michael

In: Comptes rendus hebdomadaires des séances de l'Académie des Sciences. Series A, 271 (October 1970), pp. 630-631. ISSN 0302-8429

[img]
Preview
PDF, French - main document
Download (4MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Comptes rendus hebdomadaires des séances de l'Académie des Sciences. Series A
Volume: 271
Publisher: Gauthier-Villars
Place of Publication: Paris
Date Deposited: 16 Nov 2020 13:26
Date: October 1970
ISSN: 0302-8429
Page Range: pp. 630-631
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative